| Model Number |
L-1750K |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a pediatric opthalmic procedure, on suturing the eye, the needle came off the suture.Another suture was opened and used order to complete the case.There was no patient injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) received one device.A tactile and microscopic inspection of the sutures was performed with no abnormalities.A needle attachment test was performed on the sealed samples, and the results met the specifications for this product.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.